# SDR DALA2025030301628

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N910DU
- Make and model: Boeing 737932ER
- Aircraft serial: 32011
- Aircraft time: 19,673 hours, 7,942 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3910 -HYD/DE- DECLARED EMERGENCY DUE TO LOSS OF 'B' HYDRAULIC SYSTEM. CORRECTIVE ACTION: REPLACED DAMAGED FLEX AND RIGID HYDRAULIC LINES TO 'B' SYSTEM ELECTRIC MOTOR DRIVEN PUMP. OPS CHECKS GOOD.
